# SDR ABXA9700703

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47781
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 59127372
- Condition: Delaminated
- Location: Ws 509
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH ACCEPTANCE INSPECTION, FOUND THE RIGHT WING UPPER TRAILING EDGE BONDED PANEL FORWARD OF AILERON DELAMINATED AND CORRODED.  REMOVED AND REPLACED RIGHT WING TRAILING EDGE PANEL IAW DC-9 CHAPTERS 51-30-1 AND 51-30-2.
